# SDR SWAA2020112431826

- Difficulty date: November 21, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 47,608 hours, 24,502 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR FWD STORAGE BRACKET VERY LOOSE.  RESECURED L1 DOOR GIRT BAR BRACKET, IAW B737 SRM CR. 51-40-02.
